# SDR BAQA094266

- Difficulty date: April 21, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 6,388 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 07140370001
- Condition: Failed
- Location: Blower Fan
- Part time: 6,388 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COOLING BLOWER VERY LOUD DURING OPERATION.  REPLACED WITH SERVICABLE UNIT.  04/27/2004
